Alert archive / Nebraska / Wind Advisories in 2014

Wind Advisory 14, NWS Omaha, NE

April 16, 201430 counties in Nebraska; 8 counties in Iowa

NWS Omaha, NE issued this wind advisory at Apr 16, 2014, 4:10 AM CDT for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Apr 16, 2014, 10:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2014, 4:10 AM CDT (09:10 UTC)
In effect from
Apr 16, 2014, 10:00 AM CDT
Expired
Apr 16, 2014, 8:00 PM CDT
In force
10 hr
Issued by
NWS Omaha, NE
All 38 counties

Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.2 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2239 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
705 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

225 
WWUS73 KOAX 160910
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
410 AM CDT WED APR 16 2014

...STRONG WINDS EXPECTED THIS AFTERNOON...

.SOUTHERLY WINDS GUSTING AROUND 45 MPH CAN BE EXPECTED OVER THE
AREA TODAY AS LOW PRESSURE TRACKS FROM SOUTH DAKOTA INTO NORTH
IOWA BY EVENING.

IAZ055-056-069-079-080-090-091-NEZ045-052-053-067-068-090>093-
161715-
/O.NEW.KOAX.WI.Y.0014.140416T1500Z-140416T2300Z/
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN...
DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...
HAMBURG...TABOR...FARRAGUT...CLARINDA...SHENANDOAH...BLAIR...
OMAHA...BELLEVUE...PAPILLION...LA VISTA...PLATTSMOUTH...
NEBRASKA CITY...TECUMSEH...STERLING...AUBURN...PAWNEE CITY...
TABLE ROCK...FALLS CITY
410 AM CDT WED APR 16 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS EVENING. 

* TIMING...VERY STRONG WINDS WILL SPREAD ACROSS THE LATER THIS
  MORNING AND PREVAIL THROUGH THIS AFTERNOON. 

* WINDS...SPEEDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE
  EXPECTED.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
  CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED.

&&

$$
5 follow-up statements
034 
WWUS73 KOAX 160936 AAA
NPWOAX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
436 AM CDT WED APR 16 2014

...STRONG WINDS EXPECTED THIS AFTERNOON...

.SOUTHERLY WINDS GUSTING AROUND 45 MPH CAN BE EXPECTED OVER THE
AREA TODAY AS LOW PRESSURE TRACKS FROM SOUTH DAKOTA INTO NORTH
IOWA BY EVENING.

IAZ055-056-069-079-080-090-091-NEZ045-052-053-067-068-090>093-
161745-
/O.CON.KOAX.WI.Y.0014.140416T1500Z-140416T2300Z/
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN...
DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...
HAMBURG...TABOR...FARRAGUT...CLARINDA...SHENANDOAH...BLAIR...
OMAHA...BELLEVUE...PAPILLION...LA VISTA...PLATTSMOUTH...
NEBRASKA CITY...TECUMSEH...STERLING...AUBURN...PAWNEE CITY...
TABLE ROCK...FALLS CITY
436 AM CDT WED APR 16 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

* TIMING...VERY STRONG WINDS WILL SPREAD ACROSS THE AREA LATER
  THIS MORNING AND PREVAIL THROUGH THIS AFTERNOON.

* WINDS...SPEEDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE 
  EXPECTED. 

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED.

&&

$$
808 
WWUS73 KOAX 161747
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1247 PM CDT WED APR 16 2014

...STRONG WINDS WILL CONTINUE THIS AFTERNOON...

.SOUTH TO SOUTHWEST WINDS OF AROUND 25 TO 35 MPH...WITH GUSTS TO
AROUND 45 MPH...ARE POSSIBLE THIS AFTERNOON ACROSS SOUTHEAST
NEBRASKA TO SOUTHWEST AND WEST CENTRAL IOWA.

IAZ055-056-069-079-080-090-091-NEZ045-052-053-067-068-090>093-
162300-
/O.CON.KOAX.WI.Y.0014.000000T0000Z-140416T2300Z/
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN...
DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...
HAMBURG...TABOR...FARRAGUT...CLARINDA...SHENANDOAH...BLAIR...
OMAHA...BELLEVUE...PAPILLION...LA VISTA...PLATTSMOUTH...
NEBRASKA CITY...TECUMSEH...STERLING...AUBURN...PAWNEE CITY...
TABLE ROCK...FALLS CITY
1247 PM CDT WED APR 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* TIMING...GUSTY WINDS WILL CONTINUE THIS AFTERNOON AHEAD OF A
  COLD FRONT THAT IS MOVING ACROSS NEBRASKA INTO IOWA.

* WINDS...SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP
  TO AROUND 45 MPH.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED.

&&

$$

MAYES
537 
WWUS73 KOAX 162031
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
331 PM CDT WED APR 16 2014

...STRONG WINDS WILL CONTINUE LATE THIS AFTERNOON...

.SOUTH TO SOUTHWEST WINDS OF AROUND 25 TO 35 MPH...WITH GUSTS TO
AROUND 45 MPH WILL CONTINUE THROUGH LATE AFTERNOON. 

IAZ055-056-069-079-080-090-091-NEZ045-052-053-067-068-090>093-
162300-
/O.CON.KOAX.WI.Y.0014.000000T0000Z-140416T2300Z/
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN...
DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...
HAMBURG...TABOR...FARRAGUT...CLARINDA...SHENANDOAH...BLAIR...
OMAHA...BELLEVUE...PAPILLION...LA VISTA...PLATTSMOUTH...
NEBRASKA CITY...TECUMSEH...STERLING...AUBURN...PAWNEE CITY...
TABLE ROCK...FALLS CITY
331 PM CDT WED APR 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* TIMING...GUSTY WINDS WILL CONTINUE THIS AFTERNOON AHEAD OF A
  COLD FRONT THAT IS MOVING INTO THE AREA. 

* WINDS...SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS 
  UP TO AROUND 45 MPH. 

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED.

&&

$$

DEWALD
312 
WWUS73 KOAX 162224
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
524 PM CDT WED APR 16 2014

...STRONG WINDS WILL CONTINUE EARLY THIS EVENING...

.NORTH OR NORTHWEST WINDS OF AROUND 25 TO 35 MPH...WITH GUSTS TO
AROUND 45 MPH WILL CONTINUE THROUGH EARLY EVENING.

IAZ043-NEZ011-012-015>018-030>034-042>044-050-051-065-066-078-088-
089-170100-
/O.EXB.KOAX.WI.Y.0014.000000T0000Z-140417T0100Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-
LANCASTER-SALINE-JEFFERSON-GAGE-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER...FREMONT...DAVID CITY...WAHOO...ASHLAND...YUTAN...
SEWARD...MILFORD...LINCOLN...CRETE...WILBER...FAIRBURY...BEATRICE
524 PM CDT WED APR 16 2014

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* TIMING...GUSTY WINDS WILL CONTINUE THIS AFTERNOON BEHIND A
  STRONG COLD FRONT.

* WINDS...NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS
  UP TO AROUND 45 MPH.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED.

&&

$$

IAZ055-056-069-079-080-090-091-NEZ045-052-053-067-068-090>093-
170100-
/O.EXT.KOAX.WI.Y.0014.000000T0000Z-140417T0100Z/
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN...
DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...
HAMBURG...TABOR...FARRAGUT...CLARINDA...SHENANDOAH...BLAIR...
OMAHA...BELLEVUE...PAPILLION...LA VISTA...PLATTSMOUTH...
NEBRASKA CITY...TECUMSEH...STERLING...AUBURN...PAWNEE CITY...
TABLE ROCK...FALLS CITY
524 PM CDT WED APR 16 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...GUSTY WINDS WILL CONTINUE THIS AFTERNOON ALONG AND
  BEHIND A COLD FRONT THAT IS MOVING ACROSS THE AREA.

* WINDS...NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS
  UP TO AROUND 45 MPH.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED.

&&

$$
661 
WWUS73 KOAX 170050
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
750 PM CDT WED APR 16 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-170200-
/O.EXP.KOAX.WI.Y.0014.000000T0000Z-140417T0100Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...
RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA...
SHENANDOAH...CREIGHTON...BLOOMFIELD...CROFTON...WAUSA...
VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH...
COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH...
ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION...
ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...TEKAMAH...
OAKLAND...LYONS...DECATUR...COLUMBUS...SCHUYLER...FREMONT...
BLAIR...DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...
PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH...
STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY
750 PM CDT WED APR 16 2014

...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

WINDS WILL CONTINUE TO SLOWLY DECREASE OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Apr 15, 11:58 PM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, Apr 15, 11:58 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1158 PM CDT TUE APR 15 2014

.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 255 PM CDT TUE APR 15 2014

TEMPERATURES LOOK TO BE THE PRIMARY CONCERN IN THE SHORT TERM AS
ALTERNATING UPPER TROUGHS AND RIDGES PROPAGATE ACROSS THE REGION
DURING THE PERIOD.

BROAD SURFACE LOW OVER EASTERN MONTANA AT 19Z WILL MOVE TO
SOUTHEAST SOUTH DAKOTA BY WEDNESDAY MORNING THEN CONTINUE EAST
INTO NORTHEAST IOWA BY WEDNESDAY AFTERNOON. A COLD FRONT WILL
FOLLOW BEHIND THE LOW AND SWEEP ACROSS NEBRASKA AND WESTERN IOWA
DURING THE DAY WEDNESDAY WITH ANOTHER ROUND OF GUSTY NORTHWEST
WINDS MOVING IN BEHIND THE FRONT. MODELS CONTINUE THEIR PREVIOUS
TREND OF KEEPING MOST OF THE PRECIP ON THE NORTH SIDE OF THIS
SYSTEM AS IT MOVES THROUGH THE REGION.

LOOKS MAINLY DRY FOR THE AREA WEDNESDAY NIGHT INTO THURSDAY AS
LATEST SOLUTIONS KEEP SOUTHERN PLAINS SURFACE WAVE AND ASSOCIATED
PRECIP FURTHER SOUTH AS UPPER WAVE AMPLIFIES OVER THE REGION THEN
MOVES RAPIDLY EAST. SOME CHANCE POPS FOR THE AREA ON FRIDAY AS
WARM ADVECTION ZONE DEVELOPS LATE THURSDAY NIGHT INTO FRIDAY
MORNING FROM EASTERN SOUTH DAKOTA INTO EASTERN NEBRASKA AND
WESTERN IOWA. WARMER TEMPERATURES ALSO RETURN TO THE AREA ON
FRIDAY AS RIDGING INCREASES OVER THE PLAINS AHEAD OF THE NEXT
TROUGH MOVING INTO THE WESTERN CONUS.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 255 PM CDT TUE APR 15 2014

WEEKEND PERIOD LOOKS TO BE RATHER ACTIVE WEATHERWISE AS COMPLEX
SPLIT WAVE SYSTEM MOVES INTO AND ACROSS THE REGION. THIS IS
FOLLOWED BY MORE RIDGING EARLY NEXT WEEK WITH MUCH WARMER
TEMPERATURES INDICATED.

&&

.AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1148 PM CDT TUE APR 15 2014

WINDS WILL BE THE PRIMARY CONCERN THIS TAF CYCLE. SOUTH TO SOUTHEAST
WINDS AT 12 TO 20 KTS SUSTAINED WILL CONTINUE OVERNIGHT. LOW
LEVEL WIND SHEAR WAS MENTIONED AT ALL THREE SITES AS PROFILERS
AND PROGS SHOWING A LOW LEVEL JET OF 50 TO 60KTS THROUGH 14Z.
STRONGER WIND SPEEDS WILL MIX DOWN IN THE MORNING WITH SUSTAINED
WINDS OF 18 TO 25KTS SUSTAINED. A COLD FRONT WILL TURN THE WINDS
TO THE SOUTHWEST AND THEN THE NORTHWEST WEDNESDAY. FORECAST
SOUNDINGS SHOW THE POTENTIAL FOR INSTABILITY SHOWERS WEDNESDAY
AFTERNOON...BUT DID NOT MENTION AT THIS TIME.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...FOBERT
LONG TERM...FOBERT
AVIATION...ZAPOTOCNY
Hazardous weather outlook, Apr 15, 6:15 PM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
615 PM CDT TUE APR 15 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-161200-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
615 PM CDT TUE APR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
PARTS OF SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND WEDNESDAY.

THE GRASSLAND FIRE DANGER INDEX WILL LIKELY REACH THE VERY HIGH
CATEGORY AT MOST LOCATIONS WEDNESDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY.

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 4:05 AM CDTRed Flag WarningOAXCass, Douglas, Gage, Jefferson, Johnson, Lancaster and 9 more14 hr

Nearby

Wind Advisories in Nebraska, 2014Wind Advisories in Iowa, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.